Skip to Main content Skip to Navigation
Journal articles

An iterative method for subanalytic perturbed generalized equations

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00515736
Contributor : Alain Pietrus Connect in order to contact the contributor
Submitted on : Tuesday, September 7, 2010 - 10:29:16 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00515736, version 1

Collections

Citation

Alain Pietrus, Catherine Cabuzel. An iterative method for subanalytic perturbed generalized equations. Comptes rendus de l'Académie bulgare des Sciences, Bulgarian Academy of Sciences, 2008, 61 (8), pp.973-978. ⟨hal-00515736⟩

Share

Metrics

Record views

66